# SDR UPS07650468

- Difficulty date: August 19, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP BTB - APU DOOR STATUS MESSAGE ILLUMINATED ON TAXI M356945.  DMP 49-15-1-2 RESET, DMI M356945 CLOSED.
